# SDR UHLA201612130507

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 19,012 hours, 13,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT ON LEFT SIDE IS BROKEN. R & R  IAW AMM 33-50-21-4. PERFORMED OPERATIONAL TEST IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
